JournalsifbVol. 17, No. 3pp. 381–398

Optimal regularity at the free boundary for the infinity obstacle problem

  • Enrique Jordá

    Universitat Politècnica de València, Alcoy (Alicante), Spain
  • Eduardo V. Teixeira

    Universidade Federal do Ceará, Fortaleza, Brazil
  • José Miguel Urbano

    Universidade de Coimbra, Portugal
Optimal regularity at the free boundary for the infinity obstacle problem cover

Abstract

This paper deals with the obstacle problem for the infinity Laplacian. The main results are a characterization of the solution through comparison with cones that lie above the obstacle and the sharp C1,13C^{1,\frac{1}{3}}-regularity of the solutions at the free boundary.

Cite this article

Enrique Jordá, Eduardo V. Teixeira, José Miguel Urbano, Optimal regularity at the free boundary for the infinity obstacle problem. Interfaces Free Bound. 17 (2015), no. 3, pp. 381–398

DOI 10.4171/IFB/347